# SDR CA130819017

- Difficulty date: August 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,350 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CONTROL SPOILER FAULT IN CRUISE. PAN PAN DECLARED WITH ATC. CFR WAS ON STANDBY FOR ARRIVAL.  ACFT WAS INSPECTED, ACFT ON ARRIVAL AND TAXIED TO GATE. PASSENGERS WERE BRIEFED PRIOR TO ARRIVAL WITH NO ADVERSE REACTIONS FROM PASSENGERS.  POWERED DOWN RESET FAULT.  RETURN TO SERVICE CARRIED OUT IAW AMM 27-00-00-070-801-A.  MESSAGE CLEARED.
